MathSciNet Relay Station
MathSciNet bibliographic data
MR1664765 35B25 (35J25 65N30)
Melenk, J. M.; Schwab, C. Analytic regularity for a singularly perturbed problem. SIAM J. Math. Anal. 30 (1999), no. 2, 379–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement